| Model Number |
N/A |
| Medical Device Problem Code |
Measurement System Incompatibility (2982)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that during surgery the tourniquet did not hold steady pressure.The actual pressure would fluctuate up and down about 5 from the setting.The device was plugged into an ac wall power outlet.There was no harm or delay reported.Diligence is complete.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information is available.